MAUDE Adverse Event Report: LDR MÉDICAL ANCHOR PLATE IMPACTOR; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,

LDR MÉDICAL ANCHOR PLATE IMPACTOR; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Catalog Number IR90021R
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cage holder, impactor, and plate all became jammed together during surgery and could not be disassembled.There was a delay associated with trying to get the holder and impactor unstuck from the plate, but there were no impacts to the patient.This is report three of three for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3004788213-2021-00150 through 3004788213-2021-00152.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections in d4: udi number and h3.Additional information in h4 and h6: component, investigation type, findings, and conclusions.Device evaluation visual inspection did not identify any damage, but the part was found to be stuck with mating components.Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.It could also be attributed to inserting the plate off-axis or not inserting the first plate far enough.Dhr review per dhr review, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ANCHOR PLATE IMPACTOR
Common Device Name
AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12817160
Report Number3004788213-2021-00152
Device Sequence Number20072950
Product Code MAX
UDI-Device Identifier03662663039642
UDI-Public(01)03662663039642(10)10174702/03
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIR90021R
Device Lot Number10174702/03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2021
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date11/15/2021
Supplement Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown